MAUDE Adverse Event Report: INSTITUT STRAUMANN AG BLC Ø3.3MM RB, SLACTIVE® 18MM RXD; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG BLC Ø3.3MM RB, SLACTIVE® 18MM RXD; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 035.9018S
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2025 in the patient's mouth.Details of surgery: primary stability not achieved.On (b)(6) 2025, non-osseointegration was verified.No product was returned to the manufacturer.There were no reported patient injuries or complications.
 
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2025 in ada 15.On (b)(6) 2025,non-osseointegration was verified.The device was forwarded to the manufacturer.There were no reported patient injuries or complications.
 
Additional Manufacturer Narrative
Non-fatal serious injury or device malfunction stored due to covid 19 pandemic in accordance with fda guidance "postmarketing adverse event reporting for medical products and dietary supplements during a pandemic" published may 2020.

Brand Name
BLC Ø3.3MM RB, SLACTIVE® 18MM RXD
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key24417401
Report Number0001222315-2026-000524
Device Sequence Number10577126
Product Code DZE
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K230108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 07/10/2026
Report Date (Section F) 07/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number035.9018S
Device Lot NumberHFJZ2
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Device Age15 MO
Event Location Other
Date Report to Manufacturer01/27/2026
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date07/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale